Alert archive / Connecticut / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 8, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at May 31, 2007, 9:04 PM EDT for Greater Bridgeport Planning Region, Connecticut. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2007, 9:04 PM EDT (01:04 UTC)
- Expired
- May 31, 2007, 9:45 PM EDT
- In force
- 41 min
- Issued by
- NWS New York, NY
- Area
- Counties, with a storm outline in the text
The radar
The Brookhaven radar (KOKX), 53 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.1 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1386 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KOKX 010105 SVROKX CTC001-010145- /O.NEW.KOKX.SV.W.0008.070601T0104Z-070601T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE UPTON NY 904 PM EDT THU MAY 31 2007 THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL FAIRFIELD COUNTY IN SOUTHERN CONNECTICUT... * UNTIL 945 PM EDT... * AT 901 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WILTON...OR ABOUT 6 MILES NORTHEAST OF NEW CANAAN...AND MOVING SOUTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WESTPORT AND 6 MILES NORTHEAST OF NORWALK BY 915 PM... FAIRFIELD AND 6 MILES SOUTHWEST OF BRIDGEPORT BY 925 PM... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4132 7337 4123 7355 4098 7336 4109 7296 $$
2 follow-up statements
000 WWUS51 KOKX 010134 SVSOKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 934 PM EDT THU MAY 31 2007 CTC001-010145- /O.CON.KOKX.SV.W.0008.000000T0000Z-070601T0145Z/ FAIRFIELD CT- 934 PM EDT THU MAY 31 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR CENTRAL FAIRFIELD COUNTY... AT 932 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WESTPORT...OR ABOUT 6 MILES EAST OF NORWALK...MOVING SOUTHEAST AT 15 MPH. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4132 7337 4123 7355 4104 7340 4116 7312 $$
000 WWUS51 KOKX 010147 SVSOKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 945 PM EDT THU MAY 31 2007 CTC001-010155- /O.EXP.KOKX.SV.W.0008.000000T0000Z-070601T0145Z/ FAIRFIELD CT- 945 PM EDT THU MAY 31 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FAIRFIELD COUNTY EXPIRES AT 945 PM EDT... THE SEVERE THUNDERSTORM THAT MOVED THROUGH CENTRAL AND SOUTHERN FAIRFIELD COUNTY HAS NOW MOVED INTO WESTERN LONG ISLAND SOUND...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHO WILL RELAY THEM TO THE NATIONAL WEATHER SERVICE. LAT...LON 4132 7337 4123 7355 4104 7340 4116 7312 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 7:17 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 31, 7:17 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE UPTON NY 717 PM EDT THU MAY 31 2007 .SYNOPSIS... A BACK DOOR COLD FRONT HAS PUSHED INTO THE AREA...AND SHOULD LIFT BACK NORTH AS A WARM FRONT ON FRIDAY. THEN STATIONARY HIGH PRESSURE OFF THE SOUTHEAST COAST WILL BRING A QUICK RETURN TO VERY WARM AND HUMID CONDITIONS...WITH THE CHANCE FOR AFTERNOON AND EVENING CONVECTION FROM FRIDAY THROUGH SUNDAY AS WEAK UPPER AIR DISTURBANCES APPROACH FROM THE WEST. MEANWHILE...A NON-TROPICAL LOW DEVELOPING IN THE NORTHWEST CARIBBEAN SEA WILL MOVE NORTH INTO THE EASTERN GULF OF MEXICO THROUGH SATURDAY...THEN HEAD NORTHEAST ON A SOMEWHAT UNCERTAIN TRACK EITHER ALONG OR OFF THE EAST COAST FROM SUNDAY INTO MONDAY. THIS SHOULD BE FOLLOWED BY A SERIES OF COLD FRONTAL PASSAGES THROUGH THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... QUICK UPDATE TO INCREASE POPS ACROSS SRN CT AND THE EASTERN LOWER HUDSON VALLEY FOR EARLY THIS EVENING...AS PER RECENT RADAR TRENDS. CONVECTION IS WEAKENING AS EXPECTED THUS FAR AS IT ENCOUNTERS THE MORE STABLE MARITIME ENVIRONMENT NEAR THE COAST. NO OTHER FCST CHANGES AT THIS TIME. BACK DOOR COLD FRONT HAD PRESSED WEST OF NYC AND NORTH INTO CENTRAL CT AS OF 19Z. AIR MASS WEST OF THE FRONT IS UNSTABLE... WITH SURFACE-BASED LI -2 TO -3 PER 19Z MSAS ANALYSIS....AND NAM/RUC INDICATE GOOD LOW LEVEL MOISTURE CONVERGENCE AND 950MB FRONTOGENESIS ALONG THE FRONT...BUT NOT MUCH LARGE SCALE FORCING ALOFT WITH ONLY WEAK H5-7 Q CONVERGENCE AT BEST. DEEP LAYER SHEAR VECTORS ARE IN OPPOSITION TO WESTWARD MOTION OF THE SHALLOW FRONT /2 KFT DEEP PER OKX VWP/...SO THE FRONT ITSELF WHILE GENERATING SOME LIFT WON/T GENERATE DEEP ENOUGH LIFT FOR WIDESPREAD CONVECTION. FOR TONIGHT...GFS/NAM ARE SIGNALING MCS DEVELOPMENT VIA H5 VORT OVER NORTHERN PA LATE THIS AFTERNOON...AND THERE ARE SOME CLUSTERS OF STORMS FIRING ALONG A BOUNDARY STRETCHING FROM NEAR BRADFORD PA TO SCRANTON. HAVE BROUGHT CHANCE POP BACK INTO MOST OF THE AREA FOR TONIGHT FOR THE POTENTIAL FOR THIS ACTIVITY TO SPREAD SE INTO THE AREA TONIGHT. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... A WARM AND HUMID AIRMASS WILL REMAIN IN PLACE THROUGH THE WEEKEND...WITH MAINLY DIURNALLY FORCED CONVECTION AS A SERIES OF SHORTWAVE TROUGHS SLIDE ACROSS THE AREA FROM THE NORTHWEST AHEAD OF A SLOWLY APPROACHING FRONT. POTENTIAL FOR SOME SEVERE STORMS EXISTS FOR FRI AFTERNOON AND EVENING AS AIRMASS WILL BE RATHER UNSTABLE...WITH MLCAPE 1500-2500 J/KG OVER THE NORTHWEST AND INTERIOR ZONES AND AROUND 1000 J/KG CLOSER TO THE COAST...DRY SUB-CLOUD AND MID LEVEL AIR WITH WINDEX VALUES 50-60 KT AND MDPI OVER 1 SUGGESTIVE OF MICROBURST POTENTIAL...AND WNW MID LEVEL FLOW 25-30 KT ALSO SUGGESTING SOME ORGANIZED MULTICELL CLUSTERS POSSIBLE. HEAVY RAIN IS ALSO A POSSIBILITY WITH PWAT AROUND 1.5 INCHES...BUT STORMS SHOULD BE MOVING FAST ENOUGH TO PRECLUDE FLOODING IN MOST PLACES UNLESS STORMS BACKBUILD ON THE REAR FLANK OF ANY CLUSTERS THAT FORM. HIGHS WILL BE WELL ABOVE NORMAL THROUGH SAT...WITH LOWER 90S INTERIOR SECTIONS NORTH/WEST OF NYC AND IN THE 80S MOST ELSEWHERE AWAY FROM SOUTH FACING SHORES...AND LOWS MOSTLY IN THE 60S. CLOUD COVER ON SUN VIA APPROACHING FRONT AND POSSIBLY HIGH/MID LEVEL CLOUDS ADVANCING AHEAD OF LOW PRESSURE TO THE SOUTH SHOULD HOLD HIGHS DOWN IN THE 70S AND LOWER 80S FOR SUN...THOUGH CONFIDENCE HERE IS LOW. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... FORECAST IS UNCERTAIN EARLY ON...AND DEPENDENT UPON INTERACTION OF APPROACHING WEAK FRONT AND UPSTREAM UPPER TROUGH OVER THE UPPER MIDWEST/GREAT LAKES WITH A NON-TROPICAL LOW MOVING OUT OF THE NORTHWEST CARIBBEAN. CURRENT FORECAST IS A BLEND OF THE 31/00Z ECMWF AND GFS ENSEMBLE MEAN...WHICH TAKES THE LOW CLOSE ENOUGH TO THE AREA TO BRING A CHANCE OF STEADY RAINS ESPECIALLY TO CT AND LONG ISLAND. THE 31/12Z MODELS HAVE TRENDED FARTHER WEST...WITH THE ECMWF BRINGING THE LOW UP THE COASTAL PLAIN...WITH POSSIBLE HEAVY RAIN AND STRONG S-SE WIND FOR SUN NIGHT INTO MON. A 31/12Z ECMWF AND GFS ENSEMBLE BLEND BRINGS THE LOW OFF THE NJ COAST AND INSIDE THE 40N/70W BENCHMARK...STILL CLOSE ENOUGH TO BRING SOME RAIN AND WIND TO EASTERN SECTIONS. AFTER THE COASTAL LOW PASSES...A SERIES OF WEAK FRONTS WILL BRING A CHANCE OF SHOWERS/TSTMS THE AREA TUE AFTERNOON/NIGHT...AND A SLIGHT CHANCE INLAND WED/THU. TEMPS SHOULD BE CLOSE TO NORMAL FOR EARLY JUNE. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... BULK OF THE CONVECTION THIS EVENING IS PRESENTLY EXPECTED TO REMAIN NE OF THE IMMEDIATE NYC AREA...WITH DIRECT IMPACTS LIKELY AT BDR/GON AND POSSIBLE AT HPN. STORMS HAVE BEEN WEAKENING AS THEY MOVE SE INTO A MORE STABLE MARITIME ENVIRONMENT NEAR THE COAST. STILL COULD SEE SOME GUSTY WINDS AND BRIEF MVFR CONDITIONS AT BDR/GON EARLY THIS EVENING AS THE LINE OF SHOWERS/STORMS MOVES THROUGH. EXPECT VFR CONDITIONS AT THE NY METRO AIRPORTS THIS EVENING... WITH CONVECTION REMAINING TO THE NE AND SW. TSTMS WILL BE CLOSE ENOUGH TO MENTION A CB IN THE PREVAILING CLOUD GROUP...BUT NOTHING MORE. MVFR VSBYS WILL LIKELY DEVELOP ACROSS MUCH OF THE REGION LATE TONIGHT AS WINDS BECOME LIGHT AND LOW LEVEL MOISTURE INCREASES. GON WILL LIKELY SEE IFR CONDITIONS LATE TONIGHT WITH LOW CLOUDS MOVING OFF THE ATLANTIC OCEAN IN EASTERLY FLOW. ELSEWHERE...THE MVFR VSBYS WILL PERSIST THROUGH MID MORNING FRI...THEN VSBYS SHOULD IMPROVE BACK TO VFR AS SW FLOW INCREASES. INCREASED POTENTIAL FOR CONVECTION DIRECTLY AFFECTING THE AREA INCLUDING THE NY METROS ON FRI...WITH LESS MARINE INFLUENCE EXPECTED AND RESULTING GREATER INSTABILITY. FORCING IS QUESTIONABLE HOWEVER. WITH LOW CHANCE POPS IN THE PUBLIC FCST... HAVE MENTIONED JUST A CB FOR NOW IN THE FRI AFTERNOON PERIOD. NOT ENOUGH CONFIDENCE TO GO WITH MORE THUNDER THREAT THIS FAR OUT. OTHERWISE WOULD EXPECT MOSTLY VFR CONDITIONS...WITH W/SW FLOW BECOMING MORE SOUTHERLY AT THE COASTAL TERMINALS IN THE AFTERNOON DUE TO SEABREEZE INFLUENCE. OUTLOOK FROM 00Z SAT THROUGH TUE...WIDELY SCATTERED TO SCATTERED DIURNAL CONVECTION WITH BRIEF SUB-VFR CONDITIONS WILL BE POSSIBLE EACH AFTERNOON AND EVENING FRI THROUGH MON. && .MARINE... A WEAK BACK DOOR COLD FRONT WILL CONTINUE TO MOVE THROUGH THE WESTERN WATERS FROM THE NORTHEAST THIS EVENING...BEFORE RETURNING BACK TO THE NORTHEAST AS A WARM FRONT TONIGHT AND FRI. A SOUTHWEST FLOW WILL BECOME ESTABLISHED FRI AND REMAIN THROUGH THE WEEKEND. AN INCREASING SOUTHERLY FETCH FRI...MAY BRING MARGINAL SCA CONDITIONS TO THE WATERS FRI EVENING THROUGH THE WEEKEND. ANOTHER FRONTAL BOUNDARY WILL SAG DOWN FROM THE NORTH ON SAT BECOMING STATIONARY THROUGH THE LOCAL AREA SAT NIGHT THROUGH MON. MODEL GUIDANCE HAS ALSO BEEN INDICATING AN AREA OF LOW PRESSURE TO MOVE UP THE EAST COAST ON MON...WHICH MAY BRING SCA SEAS AND POSSIBLY WINDS TO AREA WATERS DEPENDING ON THE TRACK AND INTENSITY. DUE TO UNCERTAINTY AND MODEL SPREAD HAVE CAPPED SEAS AT 4 FT FOR NOW...BUT HIGHER WINDS AND SEAS ARE CERTAINLY POSSIBLE. A COLD FRONT WILL SLOWLY APPROACH FROM THE WEST MON NIGHT AND SLIDE ACROSS THE AREA ON TUE. && .HYDROLOGY... THE POTENTIAL EXISTS THROUGH SUNDAY FOR AFTERNOON AND EVENING CONVECTION THAT COULD PRODUCE LOCALIZED DOWNPOURS. THIS WOULD POSE MORE OF A LOCAL URBAN AND SMALL FLASHY STREAM FLOOD CONCERN...AS OPPOSED TO LARGE SCALE PROBLEMS FOR MAIN RIVERS AND STREAMS. A MORE WIDESPREAD HEAVY RAINFALL MAY OCCUR SUN NIGHT INTO MON DEPENDING ON THE EXACT TRACK OF LOW PRESSURE MOVING ALONG OR OFF THE EAST COAST...WHICH COULD AFFECT RIVERS/STREAMS AS WELL AS CAUSE TYPICAL POOR DRAINAGE/URBAN FLOODING. CONFIDENCE IN EXACT DETAILS IS LOW...BUT CT AND EASTERN LONG ISLAND ARE MORE LIKELY TO BE AFFECTED. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. && SYNOPSIS...BG NEAR TERM...BG/CJ SHORT TERM...BG LONG TERM...BG AVIATION...CJ MARINE...AL HYDROLOGY...BG
Hazardous weather outlook, May 31, 3:36 AM EDT, 17 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 336 AM EDT THU MAY 31 2007 NYZ067>081-010900- ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- QUEENS-NASSAU-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- 336 AM EDT THU MAY 31 2007 ...AIR STAGNATION ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR STAGNATION ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ005>012-NJZ002>006-011-010900- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION- 336 AM EDT THU MAY 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND NORTHEAST NEW JERSEY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ330-335-338-340-345-350-353-355-370-010900- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- WATERS FROM MONTAUK POINT NY TO SANDY HOOK NJ FROM 20 TO 40 NM- 336 AM EDT THU MAY 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 31, 4:50 PM EDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 450 PM EDT THU MAY 31 2007 CTZ005-006-NYZ067-068-010200- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-ORANGE-PUTNAM- 450 PM EDT THU MAY 31 2007 ...A FEW SEVERE THUNDERSTORMS ARE POSSIBLE OVER PORTIONS OF THE LOWER HUDSON VALLEY AND WESTERN CONNECTICUT INTO EARLY THIS EVENING... SCATTERED THUNDERSTORMS WERE OVER THE MID HUDSON VALLEY AND CATSKILL REGIONS OF NEW YORK...AND ENTERING THE BERKSHIRES IN WESTERN MASSACHUSETTS LATE THIS AFTERNOON. SOME OF THESE STORMS MAY BE CAPABLE OF PRODUCING A DAMAGING WIND GUST OR LARGE HAIL AS THEY MOVE SOUTHEAST INTO THE AREA THROUGH EARLY THIS EVENING...MAINLY NORTH OF U.S. ROUTE 6. PEOPLE IN THESE AREAS...ESPECIALLY SKYWARN SPOTTERS...SHOULD KEEP AN EYE TO THE SKY AND STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS AND POSSIBLE WARNINGS. GOODMAN
Special weather statement, May 31, 6:25 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 625 PM EDT THU MAY 31 2007 CTZ006-312315- NORTHERN NEW HAVEN- 625 PM EDT THU MAY 31 2007 ...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR NEW HAVEN COUNTY... AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TERRYVILLE...OR NEAR BRISTOL...AND MOVING SOUTH AT 20 MPH. SMALL HAIL...AND DAMAGING WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
Special weather statement, May 31, 9:01 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 901 PM EDT THU MAY 31 2007 CTZ005-009-010145- NORTHERN FAIRFIELD-SOUTHERN FAIRFIELD- 901 PM EDT THU MAY 31 2007 ...SPECIAL WEATHER STATEMENT FOR NEAR SEVERE THUNDERSTORMS FOR FAIRFIELD COUNTY... AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILTON...OR 6 MILES NORTHEAST OF NEW CANAAN...AND MOVING SOUTHEAST AT 20 MPH. THIS STORM WILL BE... NEAR WESTPORT BY 915 PM. NEAR FAIRFIELD BY 925 PM. SMALL HAIL...AND STRONG WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 4:14 PM EDT | Severe Thunderstorm Warning | OKX | Greater Bridgeport Planning Region | 46 min |
| Jun 1, 4:28 PM EDT | Severe Thunderstorm Warning | OKX | Naugatuck Valley Planning Region | 47 min |
| Jun 1, 5:23 PM EDT | Severe Thunderstorm Warning | OKX | Greater Bridgeport Planning Region | 28 min |
Nearby
Severe Thunderstorm Warnings in Connecticut, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.